Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
540 5
Ultima descărcare din IBN:
2024-02-05 10:38
Căutarea după subiecte
similare conform CZU
517.958+519.2 (1)
Ecuații diferențiale. Ecuații integrale. Alte ecuații funcționale. Diferențe finite. Calculul variațional. Analiză funcțională (243)
Probabilitate. Statistică matematică (80)
SM ISO690:2012
, , , , ALTINKAYA, Sahsene. Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series. In: Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica, 2021, nr. 3(97), pp. 11-20. ISSN 1024-7696.
EXPORT metadate:
Google Scholar
Crossref
CERIF

DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Republicii Moldova. Matematica
Numărul 3(97) / 2021 / ISSN 1024-7696 /ISSNe 2587-4322

Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series

CZU: 517.958+519.2
MSC 2010: 30C45.

Pag. 11-20

1, 2, Altinkaya Sahsene2
 
1 Bhivarabai Sawant Institute of Technolgy and Research (BSITOR) ,
2 University of Uludag, Bursa, Turkey
 
 
Disponibil în IBN: 13 octombrie 2022


Rezumat

The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.

Cuvinte-cheie
phrases: Starlike functions, Convex functions, Poisson distribution series, Convolution operator, Conic domains

DataCite XML Export

<?xml version='1.0' encoding='utf-8'?>
<resource xmlns:xsi='http://www.w3.org/2001/XMLSchema-instance' xmlns='http://datacite.org/schema/kernel-3' xsi:schemaLocation='http://datacite.org/schema/kernel-3 http://schema.datacite.org/meta/kernel-3/metadata.xsd'>
<creators>
<creator>
<creatorName></creatorName>
<affiliation>Bhivarabai Sawant Institute of Technolgy and Research (BSITOR) , India</affiliation>
</creator>
<creator>
<creatorName></creatorName>
<affiliation>University of Uludag, Bursa, Turkey, Turcia</affiliation>
</creator>
<creator>
<creatorName>Altinkaya, S.</creatorName>
<affiliation>University of Uludag, Bursa, Turkey, Turcia</affiliation>
</creator>
</creators>
<titles>
<title xml:lang='en'>Unified Approach to Starlike and Convex Functions Involving Poisson Distribution Series</title>
</titles>
<publisher>Instrumentul Bibliometric National</publisher>
<publicationYear>2021</publicationYear>
<relatedIdentifier relatedIdentifierType='ISSN' relationType='IsPartOf'>1024-7696</relatedIdentifier>
<subjects>
<subject>phrases: Starlike functions</subject>
<subject>Convex functions</subject>
<subject>Poisson distribution
series</subject>
<subject>Convolution operator</subject>
<subject>Conic domains</subject>
<subject schemeURI='http://udcdata.info/' subjectScheme='UDC'>517.958+519.2</subject>
</subjects>
<dates>
<date dateType='Issued'>2021-12-29</date>
</dates>
<resourceType resourceTypeGeneral='Text'>Journal article</resourceType>
<descriptions>
<description xml:lang='en' descriptionType='Abstract'><p>The motivation behind present paper is to establish connection between analytic univalent functions T Sp(, , ) and UCT (, , ) by applying Hadamard product involving Poisson distribution series. We likewise consider an integral operator connection with this series.</p></description>
</descriptions>
<formats>
<format>application/pdf</format>
</formats>
</resource>